# SDR DALA2022042502874

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION INDICATION FOUND IN OPEN HOLE 20 OF THE SKIN UNDERNEATH THE HINGE FITTINGS ON FWD CARGO DOOR. CORRECTIVE ACTION: COMPLIED WITH ER/A 597985-14AD REV ORIGINAL. (2210060)
